# SDR SWIA200718169

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT L/E OUTBOARD SECTION SHROUD CRACKED, DISCOVERED AT C-CHECK.  INSTALLED NEW SHROUD PER CRJ200 SRM REF 57-41-29 AND CRJ200 SRM REF 51-25-00 PG 1.
